# SDR AALA201907019054

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 54,021 hours, 22,480 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D40024P
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY INBOUND TO CLT ON ACCOUNT OF FLAPS ASYMMETRY ISSUE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED VISUAL CHECK OF FLAPS IAW AMM 27-51-00. NO OVER TORQUE INDICATORS TRIPPED. CONFIRMED FAILURE. TROUBLESHOT FOR MTC MSG. 27-52259 TE FLAP SNSR L IAW FIM 27-51-00-810-813. FOUND DISCONNECT D40024P LOOSE & INTERMITTENT. REMOVED, INSPECTED, PROTECTED, & RESECURED IAW SWPM 20-60-30 & 20-61-11. SATISFACTORY REPAIR CONFIRMATION PERFORMED. T/E FLAPS OPERATION SATISFACTORY IAW AMM 27-51-00.
